# SDR AWXA0001098

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 65C309371
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON IB AFT FRAME TOP SURFACE AT PANEL 5735L NICKED AND GOUGED BEYOND LIMITS AT IB FASTENER HOLE; FABED SHIM AND FLAP PEENED DAMAGED AREA AND SHIM IAW ENG SUPPORT/REPAIR SOPM 20-10-03 ER 0357540033-DL1; HFEC INSPECTED AREA NO CRACKS NOTED PER NDT; TREAT AND PRIME IAW 51-20-01; INSTALLED IAW 51-40-02
